# SDR UIEA2021041400898

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG. 1/B T/REV INTERIOR FIRE RETARDENT MATERIAL IS DAMAGED IN SOME AREA( PREPARED CLEANED AND REPAIRED FIRE RETARDENT AT  # 2 ENG .I/B  T/ REV INSIDE PER  B767-300 AMM 78-31-00-308-072-H00.
